# SDR GTIA2023082437436

- Difficulty date: August 23, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 30,526 hours, 13,771 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: D5461001320000
- Condition: Damaged
- Location: Pylon 2
- Part time: 30,527 hours, 13,772 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV FOUND A GOUGE @ PYLON #2 LOWER SPAR. MDL 340.45MM MDW 6.37MM MDD 0.31MM OST 3.75. RAF # 3329126-02 OPEN. SDR ITEM.-VERIFIED NR # 5001257257-0010 AND TC # 1004054608-0010. REPAIR HAS BEEN ACCOMPLISHED AS PER SPIRIT EA 5451-2334 REV. 00 REINSPECTION REQUIRED AT 49,000FC/61,200FH FROM TIME OF REPAIR EMBODIMENT WITH SUBSEQUENT INSP. INTERVALS OF 16,800FC/21,000FH BY DVI AS PER SRI 54-51-12-205-002 REV 146
